# SDR CALA0400701

- Difficulty date: November 4, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 54,062 hours, 28,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C35777
- Condition: Corroded
- Location: Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 23L CORRODED APPROXIMATELY 2 INCHES AFT OF STA 887 FRAME.  A REPAIR WAS INSTALLED IAW SRM 53-00-03, FIGURE 201.
